Applied Mathematics

Volume 5, Issue 15 (August 2014)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Countably Many Positive Solutions for Nonlinear Singular n-Point Boundary Value Problems

HTML  Download Download as PDF (Size: 2527KB)  PP. 2264-2270  
DOI: 10.4236/am.2014.515220    2,601 Downloads   2,997 Views  

ABSTRACT

In this paper, a fixed-point theorem has been used to investigate the existence of countable positive solutions of n-point boundary value problem. As an application, we also give an example to demonstrate our results.

Cite this paper

Li, Z. and Shang, Y. (2014) Countably Many Positive Solutions for Nonlinear Singular n-Point Boundary Value Problems. Applied Mathematics, 5, 2264-2270. doi: 10.4236/am.2014.515220.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.